# SDR AALA201702139008

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 72,107 hours, 26,376 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SLIDE LIGHT DISAGREES WITH DOOR SLIDE ARM STATUS AT DOOR 1L. REPLACED DOOR 1L LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
